On the existence of homoclinic solutions for almost periodic second order systems
Annales de l'I.H.P. Analyse non linéaire, Volume 13 (1996) no. 6, p. 783-812
@article{AIHPC_1996__13_6_783_0,
     author = {Serra, Enrico and Tarallo, Massimo and Terracini, Susanna},
     title = {On the existence of homoclinic solutions for almost periodic second order systems},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {13},
     number = {6},
     year = {1996},
     pages = {783-812},
     zbl = {0873.58032},
     mrnumber = {1420498},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1996__13_6_783_0}
}
Serra, Enrico; Tarallo, Massimo; Terracini, Susanna. On the existence of homoclinic solutions for almost periodic second order systems. Annales de l'I.H.P. Analyse non linéaire, Volume 13 (1996) no. 6, pp. 783-812. http://www.numdam.org/item/AIHPC_1996__13_6_783_0/

[1] A. Ambrosetti and M.L. Bertotti, Homoclinics for second order conservative systems, Preprint SNS, 1991. | MR 1190931

[2] A. Ambrosetti and V. Coti Zelati, Multiple homoclinic orbits for a class of conservative systems, Preprint SNS, 1992.

[3] M.L. Bertotti and S.V. Bolotin, Homoclinic solutions of quasiperiodic Lagrangian systems, Preprint, Università di Trento, 1994. | MR 1347977

[4] S.V. Bolotin, The existence of homoclinic motions, Vestnik Moskow Univ. Ser I Math. Mekh., Vol. 6, 1980, pp. 98-103. | MR 728558 | Zbl 0549.58019

[5] P. Caldiroli and P. Montecchiari, Homoclinic orbits for second order Hamiltonian Systems with potential changing sign, Preprint, SISSA, 1994. | MR 1280118 | Zbl 0867.70012

[6] P. Montecchiari, Existence and multiplicity of homoclinic solutions for a class of asymptotically periodic second order Hamiltonian Systems, Preprint, SISSA, 1993. | MR 1269616

[7] V. Coti Zelati, I. Ekeland and E. Séré, A variational approach to homoclinic orbits in Hamiltonian systems, Math. Ann., Vol. 288, 1990, pp. 133-160. | MR 1070929 | Zbl 0731.34050

[8] V. Coti Zelati and P.H. Rabinowitz, Homoclinic orbits for second order Hamiltonian systems possessing superquadratic potentials, Jour. of AMS, Vol. 4, 1991 pp. 693-727. | MR 1119200 | Zbl 0744.34045

[9] B.M. Levitan and V.V. Zhikov, Almost periodic functions and differential equations, (Cambridge University Press, ed.), 1982 | MR 690064 | Zbl 0499.43005

[10] K.R. Meyer and G. Sell, Homoclinic orbits and Bernoulli bundles in almost periodic systems, Oscillations, bifurcations and chaos (Amer. Math. Soc., Providence, R.I., ed.), 1987. | MR 909934 | Zbl 0636.34037

[11] K.R. Meyer and G. Sell, Melnikov transforms, Bernoulli bundles and almost periodic perturbations, Trans. AMS, Vol. 314, 1989, pp. 63-105. | MR 954601 | Zbl 0707.34041

[12] P.H. Rabinowitz, Homoclinic orbits for a class of Hamiltonian systems, Proc. Roy. Soc. Edinburgh, Vol. 114A, 1990, pp. 33-38. | MR 1051605 | Zbl 0705.34054

[13] P.H. Rabinowitz, Homoclinic and heteroclinic orbits for a class of Hamiltonian system, Calc. Var. and PDE, Vol. 1, 1993, pp. 1-36. | MR 1261715 | Zbl 0791.34042

[14] E. Séré, Existence of infinitely many homoclinic orbits in Hamiltonian systems, Math. Zeit., Vol. 209, 1991, pp. 27-42. | MR 1143210 | Zbl 0725.58017

[15] E. Séré, Looking for the Bernoulli shift, Ann. Inst. H. Poincaré, Anal. Non Linéaire, Vol. 10, 1993, pp. 561-590. | Numdam | MR 1249107 | Zbl 0803.58013

[16] E. Séré, Homoclinic orbits on compact hypersurfaces in R of restricted contact type, Preprint CEREMADE, 1992.